# SDR AALA20041183

- Difficulty date: November 29, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY EXIT SIGNS ABOVE LEFT AND RIGHT FORWARD OVERWING EXITS INOPERATIVE.  REPLACED BATTERY PACK AT B5103 FOR EMERGENCY EXIT SIGNS ABOVE LEFT AND RIGHT FORWARD OVERWING EXITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
